Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Rash around nose. using tri o bloc cream for one week, no improvement. Solutions ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 338 Questions
i have a rash around my nose and i have been using tri o bloc cream for past one week ...i could not find any improvement ...what to do?
Posted Mon, 23 Apr 2012 in Skin Rash
Answered by Dr. Sumanth.P 1 hour later

Thanks for posting your query.

The rash could be due to many causes like exposure to sun, chemical irritants like products present in cosmetics or soaps, hormonal changes or food allergies.

I cannot suggest you the accurate medications since it needs good local examination along with few investigations.

I suggest you to - Drink plenty of water.

- Avoid direct exposure to sun and to use sunscreen.

- Take adequate rest.

- Be stress free.

- Eat plenty of fruits and vegetables.

- Avoid more oils and fats in diet and avoid fried foods.

- Also try to keep a note as to the item which would cause rash like on taking any specific food or cosmetic, since it is easier to avoid it later.

I suggest you to consult a Dermatologist since it needs to be addressed on examination.

Hope I have answered your query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor